# SDR CALA9701759

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN MAIN CABIN DOOR INTERCOSTAL.  THE CRACK WAS IN RADIUS AND LOCATED AFT OF HANDLE TORQUE SHAFT.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-5.
